Arjen Doelman
Arjen Doelman
Professor of Mathematics
Verified email at math.leidenuniv.nl - Homepage
Title
Cited by
Cited by
Year
Pattern formation in the one-dimensional Gray-Scott model
A Doelman, TJ Kaper, PA Zegeling
Nonlinearity 10 (2), 523-563, 1997
2591997
Large stable pulse solutions in reaction-diffusion equations
A Doelman, RA Gardner, TJ Kaper
Indiana University Mathematics Journal 50 (1), 443 - 507, 2001
2132001
Stability analysis of singular patterns in the 1D Gray-Scott model: a matched asymptotics approach
A Doelman, RA Gardner, TJ Kaper
Physica D: Nonlinear Phenomena 122 (1-4), 1-36, 1998
2041998
On the nonlinear dynamics of free bars in straight channels
R Schielen, A Doelman, HE De Swart
Journal of Fluid Mechanics 252, 325-356, 1993
1411993
The dynamics of modulated wave trains
A Doelman, B Sandstede, A Scheel, G Schneider
Memoirs of the AMS 199 (934), 2009
1352009
Phase separation explains a new class of self-organized spatial patterns in ecological systems
QX Liu, A Doelman, V Rottschäfer, M de Jager, PMJ Herman, M Rietkerk, ...
Proceedings of the National Academy of Sciences 110 (29), 11905-11910, 2013
1232013
A stability index analysis of 1-D patterns of the Gray-Scott model
A Doelman, RA Gardner, TJ Kaper
Memoirs of the AMS 155 (737), 2002
1212002
Beyond Turing: The response of patterned ecosystems to environmental change
K Siteur, E Siero, MB Eppinga, JDM Rademacher, A Doelman, M Rietkerk
Ecological Complexity 20, 81-96, 2014
922014
Rise and fall of periodic patterns for a generalized Klausmeier–Gray–Scott model
S van der Stelt, A Doelman, G Hek, JDM Rademacher
Journal of nonlinear science 23 (1), 39-95, 2013
892013
Homoclinic stripe patterns
A Doelman, H van der Ploeg
SIAM Journal on Applied Dynamical Systems 1 (1), 65-104, 2002
842002
Semistrong pulse interactions in a class of coupled reaction-diffusion equations
A Doelman, TJ Kaper
SIAM Journal on Applied Dynamical Systems 2 (1), 53-96, 2003
782003
Periodic and quasi-periodic solutions of degenerate modulation equations
A Doelman, W Eckhaus
Physica D: Nonlinear Phenomena 53 (2-4), 249-266, 1991
771991
Spatially periodic and aperiodic multi-pulse patterns in the one-dimensional Gierer–Meinhardt equation
A Doelman, TJ Kaper, H van der Ploeg
Methods and applications of analysis 8 (3), 387-414, 2001
762001
Regularity of solutions and the convergence of the Galerkin method in the Ginzburg-Landau equation
A Doelman, E S. Titi
Numerical Functional Analysis and Optimization 14 (3-4), 299-321, 1993
761993
Striped pattern selection by advective reaction-diffusion systems: Resilience of banded vegetation on slopes
E Siero, A Doelman, MB Eppinga, JDM Rademacher, M Rietkerk, K Siteur
Chaos: An Interdisciplinary Journal of Nonlinear Science 25 (3), 036411, 2015
682015
Slowly Modulated Two-Pulse Solutions in the Gray--Scott Model I: Asymptotic Construction and Stability
A Doelman, W Eckhaus, TJ Kaper
SIAM Journal on Applied Mathematics 61 (3), 1080-1102, 2000
632000
Propagation of hexagonal patterns near onset
A Doelman, B Sandstede, A Scheel, G Schneider
European Journal of Applied Mathematics 14 (01), 85-110, 2003
622003
Slowly modulated two-pulse solutions in the Gray--Scott model II: Geometric theory, bifurcations, and splitting dynamics
A Doelman, W Eckhaus, TJ Kaper
SIAM Journal on Applied Mathematics 61 (6), 2036-2062, 2001
622001
Pulse dynamics in a three-component system: existence analysis
A Doelman, P Van Heijster, TJ Kaper
Journal of Dynamics and Differential Equations 21 (1), 73-115, 2009
612009
Nonlinear asymptotic stability of the semistrong pulse dynamics in a regularized Gierer–Meinhardt model
A Doelman, TJ Kaper, K Promislow
SIAM Journal on Mathematical Analysis 38 (6), 1760-1787, 2007
592007
The system can't perform the operation now. Try again later.
Articles 1–20